# SDR ABXA9701794

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47258
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 99193318
- Condition: Cracked
- Location: Rt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT WING RIB 4TH OUTBD OF NR 11 SLAT TRACK CRACKED.  REPLACED RIB IAW DC9 SRM 51-30-2 AND 51-30-5.
